# SDR A6WA201441084

- Difficulty date: January 29, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 36,115 hours, 32,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPLIED WITH JOB CARD 4DMI16050 PERFORM PERMANENT REPAIR OF FUSELAGE AT FS 265 IAW REO 601R-53-11-2301.  COMPLIED WITH PERMANENT REPAIR OF FUSELAGE SKIN AT FS 265 & STRINGER 25R-26R IAW REO 601R-53-11-2615 REV.
